# SDR CALA2025091108757

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N27269
- Make and model: Boeing 737-8
- Aircraft serial: 67524
- Aircraft time: 9,967 hours, 3,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 1R STUCK IN CLIP,  GIRT BAR WAS NOT INSTALLED QUITE ON THE MILLED SECTION.  THE SKINNY SECTION.  GIRT BAR REALIGNED AND INSTALLED CORRECTLY. OPS CHECKED NORMAL.  OK TO CONTINUE.
